# SDR R61A201707090486

- Difficulty date: June 19, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III LT SEAT TRACK FRAME. REMOVED DAMAGED AND INSTALLED NEW LT SEAT TRACK FRAME AT CENTER FUSELAGE III REF SRM 51-43-03, 51-41-00 P/N 170-86081-005. SEE W/O H5692 SEQ 1536 SN 140 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
